I have been on Lexapro and clanazapam for over a year and doing great, I have recently been having trouble with some migraines and been put on topimax. I was wondering how easy it is to go off topimax because I will be willing to try it but I am also going to try chiropractic care as well. What do you think?
my father is a dentist and although chiropracters are great sometimes tmj treatment is a great option for migrain. tmj has to do with your jaw and the muscles surrounding it.that leads straight t your head.i also suffer migraines,tried everything,elavil,fioricet,also take klonipin,ive tried midrin,darvocett was my current treatment but geat just my luck they take it off the market.anyway as far as your meds i would stay on them until you see if the treatment might help.also look up some things on tmj you would be suprised how many things iy effects
How long have you been taking it?If you've only been taking it for a week you can stop.If longer you have to ween yourself off.I will tell you if the chiropractic doesn't work i swear by the Topamax.I use to get migranes almost every day that lasted weeks.I've been on it for 7 years,i only get 1 or 2 a month.I keep imitrix on hand,as you get older i think they go away i've been studying my friends that are older.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Apr 2011 • 3 answers
Posted 15 Oct 2011 • 4 answers
Posted 3 May 2012 • 3 answers
Posted 23 Feb 2013 • 2 answers
Posted 30 Aug 2016 • 4 answers